# SDR AALA201901029027

- Difficulty date: December 28, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 56,225 hours, 24,949 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT THE L1 DOOR NEXT TO FLIGHT ATTENDANT JUMPSEAT WAS INOPERATIVE.  FOUND TERMINALS NOT FULLY ENGAGED TO THE LIGHT ASSEMBLY.  SECURED TERMINALS TO THE LIGHT ASSEMBLY IAW AMM 33-51-13. OPS CHECKED SATISFACTORY.
